MathSciNet Relay Station
MathSciNet bibliographic data
MR467880 60F05 (81.60)
Giri, N.; von Waldenfels, W. An algebraic version of the central limit theorem. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 42 (1978), no. 2, 129–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement